MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the peg of a 6f¿12f mynx control venous vascular closure device (vcd) did not adhere to the venotomy.The sealant was not deployed and remained stuck to the device.The peg came out after pressing button 2 and pulling the device out.Hemostasis was achieved with manual compression for approximately 20 minutes.There was no reported patient injury.Device storage temperature did not exceed 25 °c.There was no shallow vessel depth reported.Button #1 and button #2 were fully depressed, and the balloon was fully deflated.No resistance was noted during device use.The procedure was an interventional electrophysiology atrial fibrillation ablation.The user was trained in the device at a previous residency program.A non-cordis sheath introducer was used.The vessel diameter was reported as suitable but not confirmed.The access site was the right groin, with one access site out of three affected while two deployments were successful.Scar tissue was noted in the venous area from previous procedures.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25068369
Report Number3004939290-2026-00509
Device Sequence Number10748145
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)271024(10)F2529701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2529701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age70 YR
Patient SexMale